Scientists suspect low-dose effects have led to global epidemic
by Devdaughter on Wed Jun 07, 2006 12:00 AM
by caring_daughter on Fri Jun 09, 2006 12:00 AM
by Devdaughter on Fri Jun 09, 2006 12:00 AM
by caring_daughter on Sun Jun 11, 2006 12:00 AM
by Devdaughter on Tue Jun 20, 2006 12:00 AM
by caring_daughter on Wed Jun 21, 2006 12:00 AM
by Nicole_s_1 on Fri Jul 07, 2006 12:00 AM
by Devdaughter on Fri Jul 07, 2006 12:00 AM
by jstringer on Sun Oct 23, 2011 07:33 PM
My wife was diagnosed in Jan. of this year with gbm iv left temporal lobe and had pretty much the same treatment. She just finished her last chemo with Temodar last week and won't have any further treatments until Jan. She gets an MRI in Jan. and sees the neuro surgeon again for evaluation. Jan's memory is slipping and she also gets word confusion as well as problems identifiying things. Her appetite is good most of the time and her spirits are good. She is at peace with what she has and is not afraid of passing on to heaven. I, however, am a mess. I have lost 30 pounds, don't sleep and worry. I am so used to fixing things and I can't fix this one. I have been told that the path will be one of two. One, she will just lapse into a coma or, two, she will get really loony and I will have to bring hospice earlier that expected. I was told she had 12 to 14 months from January; however, I have also read stories of some who have lasted longer. We just have to make each day the best day and go on. Hope this helps a little.
When you track a discussion, you will get notified by e-mail if anyone else posts a new message on this discussion. Are you sure you want to track this discussion?
If you stop tracking this discussion, you will no longer get notified by e-mail if anyone else posts a new message on this discussion. Are you sure you want to stop tracking this discussion?
We care about your feedback. Let us know how we can improve your CancerCompass experience.